| Model Number |
ETN |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Hypopyon (1913); Visual Impairment (2138); Toxic Anterior Segment Syndrome (TASS) (4469)
| Date of Event |
03/15/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device remains implanted.Investigation of this event is in progress.Recall of device is underway.
Event or Problem Description
It was reported that 1-day post-implantation of an intraocular lens (iol) into the right eye (od), the patient presented with trace injection, 2+rr.4+ cell with fibrin, early pupillary fibrin membrane, and <1mm new layered hypopyon.Based on the findings the surgeon concluded the cause as toxic anterior segment syndrome (tass).A sub-tenon injection of vancomycin/ceftazidime was administered.In the surgeon's opinion the most likely cause of the event is infection from surgery-cause unknown.Patient outcome is good.The following medications were prescribed (for use at home post-operatively): pred-moxi-brom 1%/0.5%/0.075% 1gtt qid until seen.Prednisolone 1% 1gtt q1h until seen.
Additional Manufacturer Narrative
After further review, this complaint is not reportable as per 21 cfr 803.